# SDR 2006UALA01969

- Difficulty date: October 11, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 37,498 hours, 5,798 cycles
- Engine: Pwa PW4090
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Converter
- Condition: Smoke
- Location: Seat 11d
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

AN ONBOARD POWER CONVERTER BEING USED IN SEAT 11D STARTED SMOKING.  FLIGHT ATTENDANT USED A HALON BOTTLE TO PUT THE SMOKE OUT. CHECKED SEAT CONNECTION TO PERSONAL COMPUTER POWER SUPPLY. NO PROBLEM NOTED. RESET SYSTEM. OP CHECKED OK.
